# SDR HEER20160616726

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 11,241 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030450109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER SHELL OUTER SKIN WAS FOUND CORRODED, RIGHT SIDE, UNDER/NEAR SIDE BODY FAIRING.  THE REPAIR DOCUMENTATION WILL BE SUBMITTED TO A STRUCTURAL FAA-DER FOR APPROVAL.  THE FORWARD LOWER SHELL WILL THEN BE REPAIRED IAW THE FAA-APPROVED REPAIR DATA.
